# SDR ASAA0843300

- Difficulty date: June 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Condition: Dented
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 GROUND SPOILER HAS SEVERAL DENTS ON LOWER SURFACE.  PREPPED DAMAGED AREA FABRICATED REPAIR DOUBLERS & BOND IAW SRM 51-70-10 PG 251.
